MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII SLT 3 MOD TIB CUTBLCK RT; PRSTHSIS,KNEE,PATLLO/FMRTIBL,SMI-CNSTRND,UNCMNTD,PORS,COATD,POLYMR/MTAL/POLYMR

SMITH & NEPHEW, INC. GII SLT 3 MOD TIB CUTBLCK RT; PRSTHSIS,KNEE,PATLLO/FMRTIBL,SMI-CNSTRND,UNCMNTD,PORS,COATD,POLYMR/MTAL/POLYMR
Catalog Number 71440205
Medical Device Problem Code Difficult To Position (1467)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during surgery is difficult to fix tibial cutting block in correct position, so the surgeon had to proceed with a recut.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, it was reported that the surgeon fixed the block/kept it in the correct position and completed the procedure with a 3 to 5 minute surgical delay.The patient impact beyond the reported minimal surgical delay cannot be determined.No further medical assessment is warranted at this time.We recommend that all re-usable instruments be routinely inspected for wear/damage and replaced as necessary.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
GII SLT 3 MOD TIB CUTBLCK RT
Common Device Name
PRSTHSIS,KNEE,PATLLO/FMRTIBL,SMI-CNSTRND,UNCMNTD,PORS,COATD,POLYMR/MTAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7489665
Report Number1020279-2018-00884
Device Sequence Number16192017
Product Code MBH
UDI-Device Identifier03596010460424
UDI-Public03596010460424
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71440205
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2018
Supplement Date Received by Manufacturer04/12/2018
Initial Report FDA Received Date05/07/2018
Supplement Report FDA Received Date07/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;